# SDR O2GA2021061151101

- Difficulty date: June 5, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N511UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 11,076 hours, 8,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INTO KCCR CREW OBSERVED A STEADY ILLUMINATION OF THE LO HYD FLOW L LIGHT. CREW ELECTED TO DIVERT TO KOAK AFTER DISCUSSING THE POSSIBILITY OF NOT HAVING THRUST REVERSE CAPABILITY INTO A SHORT RUNWAY. EMERGENCY DECLARED BY ATC. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND AIR IN THE HYDRAULIC RESERVOIR. SYSTEM WAS BLED AND SERVICE. NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
